Alert archive / Virginia / Small Craft Advisories in 2021

Small Craft Advisory 151, NWS Baltimore/Washington

July 18, 2021

NWS Baltimore/Washington issued this small craft advisory at Jul 18, 2021, 12:00 AM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jul 18, 2021, 12:00 AM EDT (04:00 UTC)
Expired
Jul 18, 2021, 7:27 PM EDT
In force
19 hr
Issued by
NWS Baltimore/Washington

The text

As transmitted.

719 
WHUS71 KLWX 180400
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
1200 AM EDT Sun Jul 18 2021

ANZ533-181200-
/O.NEW.KLWX.SC.Y.0151.210718T0400Z-210718T1500Z/
Chesapeake Bay from North Beach to Drum Point MD-
1200 AM EDT Sun Jul 18 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT SUNDAY...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 20 kt.

* WHERE...Chesapeake Bay from North Beach to Drum Point MD.

* WHEN...Until 11 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ534-537-543-181200-
/O.CON.KLWX.SC.Y.0150.000000T0000Z-210718T1500Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
1200 AM EDT Sun Jul 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SUNDAY...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 20 kt.

* WHERE...Tangier Sound and the inland waters surrounding 
  Bloodsworth Island, Chesapeake Bay from Drum Point MD to Smith 
  Point VA and Tidal Potomac from Cobb Island MD to Smith Point 
  VA.

* WHEN...Until 11 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
027 
WHUS71 KLWX 180957
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
557 AM EDT Sun Jul 18 2021

ANZ530>532-535-536-538>542-181800-
/O.EXB.KLWX.SC.Y.0151.210718T1200Z-210718T2200Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
557 AM EDT Sun Jul 18 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT....West-northwest winds 10 to 15 kt with gusts up to 20 kt
  expected

* WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD, 
  Chesapeake Bay north of North Beach MD, Patapsco River 
  including Baltimore Harbor, Chester River to Queenstown MD, 
  Eastern Bay, Choptank River to Cambridge MD and the Little 
  Choptank River, and Patuxent River to Broomes Island MD.

* WHEN...8 AM until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ534-537-543-181800-
/O.EXT.KLWX.SC.Y.0150.000000T0000Z-210718T2200Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
557 AM EDT Sun Jul 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 20 kt
  expected, becoming west-northwesterly later this morning.

* WHERE...Tangier Sound and the inland waters surrounding 
  Bloodsworth Island, Chesapeake Bay from Drum Point MD to Smith 
  Point VA and Tidal Potomac from Cobb Island MD to Smith Point 
  VA.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ533-181800-
/O.EXT.KLWX.SC.Y.0151.000000T0000Z-210718T2200Z/
Chesapeake Bay from North Beach to Drum Point MD-
557 AM EDT Sun Jul 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 20 kt,
  becoming west-northwesterly later this morning.

* WHERE...Chesapeake Bay from North Beach to Drum Point MD.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
129 
WHUS71 KLWX 181723
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
123 PM EDT Sun Jul 18 2021

ANZ534-537-543-182200-
/O.CON.KLWX.SC.Y.0150.000000T0000Z-210718T2200Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
123 PM EDT Sun Jul 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...West winds around 10 kt with gusts up to 20 kt.

* WHERE...Tangier Sound and the inland waters surrounding 
  Bloodsworth Island, Chesapeake Bay from Drum Point MD to Smith 
  Point VA and Tidal Potomac from Cobb Island MD to Smith Point 
  VA.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ533-182200-
/O.CON.KLWX.SC.Y.0151.000000T0000Z-210718T2200Z/
Chesapeake Bay from North Beach to Drum Point MD-
123 PM EDT Sun Jul 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...West winds around 10 kt with gusts up to 20 kt.

* WHERE...Chesapeake Bay from North Beach to Drum Point MD.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ530>532-535-536-538>542-182200-
/O.CON.KLWX.SC.Y.0151.000000T0000Z-210718T2200Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
123 PM EDT Sun Jul 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...West winds 10 to 15 kt with gusts up to 20 kt.

* WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD, 
  Chesapeake Bay north of North Beach MD, Chester River to 
  Queenstown MD, Patapsco River including Baltimore Harbor, 
  Patuxent River to Broomes Island MD, Choptank River to 
  Cambridge MD and the Little Choptank River, and Eastern Bay.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
197 
WHUS71 KLWX 182007
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
407 PM EDT Sun Jul 18 2021

ANZ542-182115-
/O.CAN.KLWX.SC.Y.0151.000000T0000Z-210718T2200Z/
Patuxent River to Broomes Island MD-
407 PM EDT Sun Jul 18 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have subsided.

$$

ANZ534-537-543-182115-
/O.CAN.KLWX.SC.Y.0150.000000T0000Z-210718T2200Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
407 PM EDT Sun Jul 18 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have subsided.

$$

ANZ530>533-535-536-538>541-182200-
/O.CON.KLWX.SC.Y.0151.000000T0000Z-210718T2200Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
407 PM EDT Sun Jul 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 20 kt.

* WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD, 
  Chesapeake Bay north of Drum Point MD, Chester River to 
  Queenstown MD, Patapsco River including Baltimore Harbor, 
  Choptank River to Cambridge MD and the Little Choptank River, 
  and Eastern Bay.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
886 
WHUS71 KLWX 182141
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
541 PM EDT Sun Jul 18 2021

ANZ530>533-535-536-538>541-190000-
/O.EXT.KLWX.SC.Y.0151.000000T0000Z-210719T0000Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
541 PM EDT Sun Jul 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 20 kt.

* WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD, 
  Chesapeake Bay north of Drum Point MD, Chester River to 
  Queenstown MD, Patapsco River including Baltimore Harbor, 
  Choptank River to Cambridge MD and the Little Choptank River, 
  and Eastern Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
062 
WHUS71 KLWX 182327
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
727 PM EDT Sun Jul 18 2021

ANZ530>533-535-536-538>541-190030-
/O.CAN.KLWX.SC.Y.0151.000000T0000Z-210719T0000Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
727 PM EDT Sun Jul 18 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have subsided.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this small craft advisory went out at Jul 17, 10:44 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 17, 10:44 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
1044 PM EDT Sat Jul 17 2021

.SYNOPSIS...
A cold front will cross the region late tonight and early
Sunday. Weak high pressure will build across the region early in
the coming week. Another cold front will cross the region
Wednesday with high pressure returning later in the week.

&&

.NEAR TERM /THROUGH SUNDAY/...
...Updated to remove Severe Thunderstorm Watch and Flash Flood
Watch...

A cold front is moving into the western portions of our CWA
this evening as ongoing showers and isolated thunderstorms
continue along and east of the lower Chesapeake Bay zones. This
activity will continue pushing eastward across the eastern shore
of Maryland over the next couple of hours, exiting our lower
Chesapeake Bay waters by around midnight.

The remainder of the night will feature mostly cloudy skies and
drier conditions as the front makes its venture across the CWA.
Will be some hit or miss showers as it does cross the area,
while temperatures settle into the 50s over the Alleghenies,
with 60s to low 70s everywhere else.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
Compared to how things looked a few days ago, the forecast for
Sunday is rather pleasant. The front which was expected to hang
up and have a wave moving along it, now is expected to settle
just to our south with minimal if any wave development nearby,
so right now, most of the region is expected to stay dry with a
mix of clouds and sun Sunday. Temperatures will be cooler, with
80s expected, and lower humidity as well with dew points
dropping closer to 10 degrees. In our far southeast, central VA
into southern MD, the front will be close enough to potentially
cause a few showers or a t-storm, but this risk is rather small.
With drier air overhead and some clearing, lows should mostly be
in the 60s.

Front drops further south by Monday, with the upper trough
pushing east to our north. With high pressure building further
into the area, there is expectation of precip Monday, with
skies turning out mostly sunny. Mostly clear and 60s again
Monday night with the high in control.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
A front will remain stalled south of our region through early
Wednesday. A high over the plains will shift over our region on
Tuesday ahead of another cold front approaching from the north
west. Winds under the high will remain light and mainly out of
the north but clearing in sky cover will allow for a slow
warming trend through Wednesday.

The cold front off to the north and northwest will approach and
move through our region sometime on Wednesday. The upper trough
driving the front will remain off to the north over northern
PA. The lack of a good warm air advection ahead of the front
will limit the amount of moisture available for showers and
storms to form on Wednesday. A combination of a general west to
northwesterly flow along with the main upper level energy being
situated off to the north will likely limit the strength of this
frontal passage but we will need to monitor the strength and
location of the upper trough along with the winds ahead of the
front. Models currently have the front progressing south of our
region and stalling over the Carolinas by late Wednesday
evening.

Models have a brief lull in precipitation on Thursday and then
another cold front may impact the region by Friday. Again the
models aren't as strong with the precipitation as a west to
northwesterly flow ahead of the frontal passage along with the
main upper level energy remain off to the north of our region
will limit the available energy. If the upper level lift shifts
further south, the threat for thunderstorms could increase due
to increased shear and height falls.

&&

.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
Scattered showers and storms are mainly moving off to the east
of the terminals, with the chance for restrictions quickly
dwindling. Overnight, passing light showers will be possible but
sub VFR conditions are not anticipated as a cold front pushes
through the area. Main consequence will be a wind shift to the
west northwest by daybreak. Can't rule out some patchy fog at
CHO/MRB toward morning, but confidence was too low to include in
the TAF at this time.

VFR should predominate Sunday through Monday night with
Canadian air mass slowly moving in.

VFR conditions expected Tuesday through Thursday with brief
restrictions possible with showers and thunderstorms. Winds will
remain light out of the north on Tuesday and become more
westerly through Thursday.

&&

.MARINE...
SCA conditions will persist across across our lower Bay and
Potomac waters for much of the night as a cold front makes its
way through the area, turning southwesterly breezes out of the
west northwest by morning. Showers and isolated thunderstorm
activity will be exiting our lower Bay zones by around midnight,
with wind gusts up to 30 knots possible until they do, as well
as reduced visibilities.

The front will settle south of our waters Sunday into early next
week as high pressure builds to our west and the gradient
remains weak.

Sub SCA conditions expected at this time for Tuesday and
Wednesday.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for ANZ532-
     533-540>542.
     Small Craft Advisory until 11 AM EDT Sunday for ANZ534-537-543.

&&

SYNOPSIS...BKF/RCM
NEAR TERM...BKF
SHORT TERM...RCM
LONG TERM...JMG
AVIATION...BKF/RCM/JMG
MARINE...BKF/RCM/JMG
Hazardous weather outlook, Jul 17, 10:25 PM EDT, 1 hour 35 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
1025 PM EDT Sat Jul 17 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-181000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
1025 PM EDT Sat Jul 17 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-181000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
1025 PM EDT Sat Jul 17 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-501-502-VAZ503-504-WVZ501>506-181000-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
1025 PM EDT Sat Jul 17 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 17, 9:07 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
907 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     MARINE TSTM WIND 6 SSE FISHING CREEK     38.26N  76.18W
07/17/2021  M58 MPH          ANZ534             MD   BUOY

&&

EVENT NUMBER LWX2104905

CPB
Local storm report, Jul 17, 9:09 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
909 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     MARINE TSTM WIND POINT LOOKOUT           38.04N  76.32W
07/17/2021  M45 MPH          ANZ537             MD   BUOY

&&

EVENT NUMBER LWX2104906

CPB
Local storm report, Jul 17, 9:31 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
931 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TSTM WND DMG     BRANDYWINE              38.63N  79.24W
07/17/2021                   PENDLETON          WV   911 CALL CENTER

            *** 1 INJ *** MULTIPLE TREES, WIRES, AND BRANCHES DOWN
            IN AND AROUND BRANDYWINE. TREE WENT THROUGH THE
            WINDSHIELD OF A TRUCK RESULTING IN 1 INJURY.

&&

CORRECTED REMARKS

EVENT NUMBER LWX2104884

CPB
Local storm report, Jul 17, 9:32 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
932 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     MARINE TSTM WIND 17 NE SMITH ISLAND      38.14N  75.79W
07/17/2021  M48 MPH          ANZ543             MD   BUOY

&&

EVENT NUMBER LWX2104907

CPB
Local storm report, Jul 17, 9:34 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
934 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     MARINE TSTM WIND 8 E SMITH ISLAND        37.97N  75.88W
07/17/2021  M44 MPH          ANZ543             MD   BUOY

&&

EVENT NUMBER LWX2104908

CPB
Local storm report, Jul 17, 9:40 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
940 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND DMG     2 NW LIBERTYTOWN        39.50N  77.27W
07/17/2021                   FREDERICK          MD   DEPT OF HIGHWAYS

            TREE DOWN ON MD-550 NEAR PINE TREE ROAD.

&&

EVENT NUMBER LWX2104909

CPB

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:04 PM EDTSpecial Marine WarningLWX86 min
Jul 17, 8:54 PM EDTSpecial Marine WarningLWX96 min
Jul 17, 9:28 PM EDTSpecial Marine WarningLWX62 min
Jul 17, 9:37 PM EDTSpecial Marine WarningLWX22 min

Nearby

Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.